All Propecia users,,, come here please !!! - Page 10 - BaldTruthTalk.com

View Poll Results: Since you have used the drug, have you seen any sexual side effects?

Voters
90. You may not vote on this poll
  • Yes, I have seen some sort of sexual side effects

    39 43.33%
  • No, everything is fine

    51 56.67%
+ Reply to Thread
Page 10 of 15 FirstFirst ... 8 9 10 11 12 ... LastLast
Results 91 to 100 of 148
  1. #91
    Senior Member
    Join Date
    Jan 2012
    Posts
    125

    Default

    Quote Originally Posted by sausage View Post
    Just watch a good porno.
    A good Porno? One with a plot, plot plot?

  2. #92
    Member
    Join Date
    Dec 2008
    Posts
    92

    Default

    To all the side effects naysayers, you might want to listen to this medical professional who did a study.....


  3. #93
    Member
    Join Date
    Apr 2012
    Posts
    43

    Default

    Been on propecia off and on for 3 years. I am not 24.

    During the time I experienced pain in my right testes. Inability to have an erection when needed (1 night stand was a complete failure), tiredness, weight gain, and depression.

    Currently I am still taking propecia, and my erection is back, but I still do notice the slight pain in my testes. I am fatter, and I am extremely tired. I think my metabolism has dropped due to the weight gain.

  4. #94
    Senior Member
    Join Date
    Jan 2012
    Posts
    125

    Default

    [QUOTE=skipstah70;60056]To all the side effects naysayers, you might want to listen to this medical professional who did a study.....

    This doctor should try women.

  5. #95
    Senior Member
    Join Date
    Feb 2012
    Location
    Newcastle upon Tyne, UK
    Posts
    1,258

    Default

    Quote Originally Posted by Scorpion View Post
    No, everything is fine. Using it for 3 weeks or so.
    This is not long enough. Report again after 2 months, which is the time doctors say you need to assess this accurately.

    I have started reporting your posts. I think you should ask questions on the forum, but answering them when your sanity is questionable and your knowledge is extremely lacking, is both dangerous and unhelpful to members of the forum.

  6. #96
    Senior Member
    Join Date
    Feb 2012
    Location
    Newcastle upon Tyne, UK
    Posts
    1,258

    Default

    Quote Originally Posted by oOKawaiiOo View Post
    ]Been on propecia off and on for 3 years. I am not 24.
    During the time I experienced pain in my right testes. Inability to have an erection when needed (1 night stand was a complete failure), tiredness, weight gain, and depression.
    I am curious why you seem to defend Propecia despite these serious side effects?

  7. #97
    Senior Member
    Join Date
    Feb 2012
    Location
    Newcastle upon Tyne, UK
    Posts
    1,258

    Default

    Quote Originally Posted by Scorpion View Post
    What the hell? Why is everyone reporting me? I'm no worse than Jo from Staten island.
    You are promoting that Propecia is safe after taking the drug for 3 weeks. You are not in a position to make this claim. Do you accept this? If so, and you agree to stop, then I will stop reporting your posts.

  8. #98
    Senior Member
    Join Date
    Feb 2012
    Location
    Newcastle upon Tyne, UK
    Posts
    1,258

    Default

    Quote Originally Posted by Scorpion View Post
    the side effects are usually not that serious anyway.
    I will continue to report.

  9. #99
    Member
    Join Date
    Dec 2008
    Posts
    92

    Default

    Quote Originally Posted by chrisis View Post
    I am curious why you seem to defend Propecia despite these serious side effects?
    The same reason everyone else out there is taking it, because it works... even if you know it can cause some problems downstairs, you rationalize it by saying "but it's keeping me looking good". Vanity will trump rationalism for the majority of people.. just look at our current celebrity culture that diefies people largely based on looks. It's human nature, and with regards to this drug.. it poses a huge catch 22 for balding men. A second point is full blown side effects of the drug are not instantaneous. In my experience they creep on over months and years, causing one to think that perhaps it really is all in your head.

  10. #100
    Member
    Join Date
    Dec 2008
    Posts
    92

    Default

    Quote Originally Posted by Scorpion View Post
    I'm not saying it is completely safe. Nothing is completely safe. Some people get allergic reaction from honey.

    What I'm saying is that Propecia is safe in the majority of cases and the few cases are the exception and the side effects are usually not that serious anyway.
    Buddy, you sound like a complete tool.

Similar Threads

  1. Replies: 7
    Last Post: 10-19-2011, 01:29 PM
  2. Just started propecia..questions for users
    By coldroses in forum Hair Loss Treatments
    Replies: 8
    Last Post: 05-18-2011, 11:50 PM
  3. Propecia users please help!
    By balding23 in forum Men's Hair Loss: Start Your Own Topic
    Replies: 10
    Last Post: 04-07-2011, 11:23 AM
  4. The hat problem for Toppik, etc. users.
    By Infinity in forum Women's Hair Loss: Start Your Own Topic
    Replies: 2
    Last Post: 03-08-2011, 09:27 AM
  5. Hairmax laser comb users or past users
    By simonsays86 in forum Hair Loss Treatments
    Replies: 1
    Last Post: 09-29-2010, 08:56 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

Platlete Rich Plasma for hips
06-07-2018 12:30 AM
by debbru
Last Post By zoey
Today 07:53 AM
Best PRP treatment provider in Manhattan/NYC
06-10-2017 03:05 PM
by shepa06
Last Post By zoey
Today 07:51 AM
Combining PRP and Stem Cell therapies
12-10-2020 01:44 PM
Last Post By zoey
Today 07:47 AM